V. I. Bogachev and A. V. Kolesnikov, The Monge-Kantorovich problem: achievements, connections, and perspectives, Russian Mathematical Surveys, vol.67, issue.5, pp.785-890, 2012.
DOI : 10.1070/RM2012v067n05ABEH004808

G. Cybenko, Approximation by superpositions of a sigmoidal function, Mathematics of Control, Signals, and Systems, vol.27, issue.4, pp.303-314, 1989.
DOI : 10.1090/pspum/028.2/0507425

C. Dwork, Differential Privacy: A Survey of Results, Theory and Applications of Models of Computation, pp.1-19, 2008.
DOI : 10.1007/978-3-540-79228-4_1

URL : http://research.microsoft.com/pubs/74339/dwork_tamc.pdf

P. Kieseberg, H. Hobel, S. Schrittwieser, E. Weippl, and A. Holzinger, Protecting Anonymity in Data-Driven Biomedical Science, pp.301-316
DOI : 10.1197/jamia.M3144

P. Kieseberg, B. Malle, P. Frühwirt, E. Weippl, and A. Holzinger, A tamper-proof audit and control system for the doctor in the loop, Brain Informatics, vol.53, issue.4, pp.1-11, 2016.
DOI : 10.1109/ARES.2012.50

S. Kullback and R. A. Leibler, On Information and Sufficiency, The Annals of Mathematical Statistics, vol.22, issue.1, pp.79-86, 1951.
DOI : 10.1214/aoms/1177729694

URL : http://doi.org/10.1214/aoms/1177729694

A. Machanavajjhala, J. Gehrke, D. Kifer, and M. Venkitasubramaniam, -diversity, International Conference on Data Engineering (ICDE), p.24, 2006.
DOI : 10.1145/1217299.1217302

C. L. Mallows, A note on asymptotic joint normality. The Annals of Mathematical Statistics, pp.508-515, 1972.
DOI : 10.1214/aoms/1177692631

URL : http://doi.org/10.1214/aoms/1177692631